# SDR LS1R073117

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- Aircraft time: 9,017 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Swashplate
- Part number: 369D27609501
- Part serial: HT7433
- Condition: Loose
- Location: Tail Rotor
- Part time: 1,006 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE HAS EXCESIVE AXIAL PLAY.
